# SDR DHL2007783502

- Difficulty date: June 4, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 62,213 hours, 34,920 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Condition: Cracked
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE AIRSTAIRS WEB PANEL CRACKED AT LIGHTING HOLE BS 1243, WL 191, RBL 21.  CUT OUT DAMAGED AREA DIM .5 BY .75 IAW B727 SRM 51-40-2, FIG 1.  FABRICATED NEW DOUBLER REPAIR, MATERIAL USED 7075T6, 040, 4.50 BY 3.50 IAW B727 SRM 51-40-2, FIG 1 AND 53-10-2, FIG 6.  TREATED, PRIMED AND INSTALLED REPAIR IAW B727 SRM 51-10-2, 53-30-2 AND 51-40-2, FIG 1.
